About 2 1/2 years ago I had a severe reaction to a combination of Adderall (for ADHD) and the antidepressant Zoloft. I became very agitated, shivering and shaking uncontrollably, to the point that I called my psychiatrist's after hours service. After hearing my symptoms he told me I was going through something called seratonin syndrome, which can be totally life-threatening. He prescribed Valium to relax me somewhat, but said that if the symptoms didn't get better I needed to go to the emergency room. After about 8-10 hours, the symptoms finally started to let up, but it was several days before I felt well enough to go back to work. The reaction basically sent my nervous system into hyper-overdrive for all that time. The nerves couldn't stop "firing" and the muscles they control couldn't relax.
Previous to this, I'd not really had a problem with incontinence, however since then I've had frequent (like several times a week, sometimes a day) accidents and/or leakage. It's to the point I wear pull-ups (Goodnites ROCK) all the time now, and an adult diaper at night as well.
I'm wondering if anyone else has had a similar experience?